# SDR HALA2016080800322

- Difficulty date: August 8, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 25,167 hours, 3,966 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER INTERRUPTION, DOUBLE AMBER BARS THRU FUEL USED COUNTERS REPORTED BY FLT CREW.   RESET BFCMC. PERFORMED BITE TEST IAW AMM 28-51-00-740-801A OK. NO FAULTS NOTED. OK FOR SERVICE.
